Alert archive / Florida / Small Craft Advisories in 2019
Small Craft Advisory 39, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Nov 9, 2019, 4:48 AM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2019, 4:48 AM EST (09:48 UTC)
- Expired
- Nov 11, 2019, 4:53 AM EST
- In force
- 48 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
839 WHUS72 KKEY 090948 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 448 AM EST Sat Nov 9 2019 GMZ031>035-042>044-052>055-072>075-091600- /O.NEW.KKEY.SC.Y.0039.191109T0948Z-191110T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 448 AM EST Sat Nov 9 2019 ...SMALL CRAFT ADVISORY IN EFFECT... The National Weather Service in Key West has issued a Small Craft Advisory. * WINDS...Winds will strengthen to 20 to 25 knots this afternoon in wake of a cold front passage. * WAVES/SEAS...Seas will build to 4 to 7 feet today. Seas will be highest within the gulf stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
9 follow-up statements
506 WHUS72 KKEY 091545 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1045 AM EST Sat Nov 9 2019 GMZ031>035-042>044-052>055-072>075-092345- /O.CON.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1045 AM EST Sat Nov 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots this afternoon in wake of a cold front passage. * WAVES/SEAS...Seas will build to 6 to 10 feet late this afternoon and evening. Seas will be highest within the gulf stream. Seas up to 7 feet or more will occur across the offshore Gulf waters as well as within Rebecca Shoal Channel and the Dry Tortugas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
540 WHUS72 KKEY 091740 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1240 PM EST Sat Nov 9 2019 GMZ042-052-072-100145- /O.UPG.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/ /O.NEW.KKEY.GL.W.0001.191109T1740Z-191109T2200Z/ Hawk Channel from Ocean Reef to Craig Key out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 1240 PM EST Sat Nov 9 2019 ...GALE WARNING IN EFFECT... The National Weather Service in Key West has issued a Gale Warning, which is in effect until 5 PM EST this afternoon. * WINDS...Winds 30 to 35 knots with occasional gusts to 40 knots. * WAVES/SEAS...7 to 11 feet beyond the Reef. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ031>035-043-044-053>055-073>075-100145- /O.CON.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1240 PM EST Sat Nov 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots this afternoon in wake of a cold front passage. * WAVES/SEAS...Seas will build to 6 to 10 feet late this afternoon and evening. Seas will be highest within the gulf stream. Seas up to 7 feet or more will occur across the offshore Gulf waters as well as within Rebecca Shoal Channel and the Dry Tortugas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
331 WHUS72 KKEY 092128 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 428 PM EST Sat Nov 9 2019 GMZ042-052-072-100400- /O.CAN.KKEY.GL.W.0001.000000T0000Z-191109T2200Z/ /O.EXA.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/ Hawk Channel from Ocean Reef to Craig Key out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 428 PM EST Sat Nov 9 2019 ...SMALL CRAFT ADVISORY IN EFFECT... ...GALE WARNING IS CANCELLED... Although the Gale Warning has been cancelled, The National Weather Service in Key West has issued a Small Craft Advisory for tonight. * WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots this evening, decreasing to 20 to 25 knots. * WAVES/SEAS...Seas will build to 6 to 10 feet tonight. Seas will be highest within the gulf stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ031>035-043-044-053>055-073>075-100400- /O.CON.KKEY.SC.Y.0039.000000T0000Z-191110T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 428 PM EST Sat Nov 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots this evening, decreasing to 20 to 25 knots. * WAVES/SEAS...Seas will build to 6 to 10 feet tonight. Seas will be highest within the gulf stream. Seas up to 7 feet or more will occur across the offshore Gulf waters as well as within Rebecca Shoal Channel and the Dry Tortugas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
232 WHUS72 KKEY 100323 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1023 PM EST Sat Nov 9 2019 GMZ031>035-042>044-052>055-072>075-101100- /O.EXT.KKEY.SC.Y.0039.000000T0000Z-191110T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1023 PM EST Sat Nov 9 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST SUNDAY... * WINDS...Winds 25 to 30 knots with occasional gusts to 35 knots over the Straits of Florida, decreasing to near 25 knots by morning. Northeast winds near 25 knots can be expected over the southeast Gulf of Mexico waters beyond 5 fathoms. * WAVES/SEAS...Seas 6 to 10 feet over the Straits of Florida tonight. Seas will be highest within the gulf stream. Seas to near 7 feet will occur across the offshore Gulf waters as well as within Rebecca Shoal Channel and the Dry Tortugas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
974 WHUS72 KKEY 100947 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 447 AM EST Sun Nov 10 2019 GMZ031>035-042>044-052>055-072>075-101600- /O.CON.KKEY.SC.Y.0039.000000T0000Z-191110T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 447 AM EST Sun Nov 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Winds 20 to 25 knots. Winds highest over the Florida Straits and Hawk Channel. * WAVES/SEAS...Seas 6 to 8 feet over the Straits of Florida today. Seas will be highest within the gulf stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
559 WHUS72 KKEY 101551 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1051 AM EST Sun Nov 10 2019 GMZ031-032-035-101700- /O.CAN.KKEY.SC.Y.0039.000000T0000Z-191110T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- 1051 AM EST Sun Nov 10 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... Although, the National Weather Service in Key West has cancelled the Small Craft Advisory, a Small Craft Exercise Caution remains active for Florida Bay & nearshore Gulf waters north of the Middle and Lower Florida Keys out to Halfmoon Shoal Light. $$ GMZ033-034-042>044-052>055-072>075-110000- /O.EXT.KKEY.SC.Y.0039.000000T0000Z-191111T0400Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1051 AM EST Sun Nov 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...Winds 20 to 25 knots. Winds highest over the Florida Straits. * WAVES/SEAS...Seas 6 to 8 feet over the Straits of Florida today. Seas will be highest within the gulf stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
660 WHUS72 KKEY 102124 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 424 PM EST Sun Nov 10 2019 GMZ032-035-110400- /O.EXA.KKEY.SC.Y.0039.000000T0000Z-191111T0400Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- 424 PM EST Sun Nov 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT... The National Weather Service in Key West has issued a Small Craft Advisory. * WINDS...Northeast to east 20 to 25 knots. * WAVES/SEAS...Seas 1 to 3 feet, except near 4 feet west of the Marquesas Keys. Nearshore waters rough to very rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ033-034-042>044-052>055-072>075-110400- /O.CON.KKEY.SC.Y.0039.000000T0000Z-191111T0400Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 424 PM EST Sun Nov 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Northeast to east 20 to 25 knots. * WAVES/SEAS...Seas 5 to 8 feet over the Straits of Florida through this evening, highest within the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
033 WHUS72 KKEY 110301 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1001 PM EST Sun Nov 10 2019 GMZ032-042-043-052-053-072-073-110415- /O.CAN.KKEY.SC.Y.0039.000000T0000Z-191111T0400Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 1001 PM EST Sun Nov 10 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Key West has cancelled the Small Craft Advisory. Wind speeds have eased below 21 knots. $$ GMZ033>035-044-054-055-074-075-111000- /O.EXT.KKEY.SC.Y.0039.000000T0000Z-191111T1000Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1001 PM EST Sun Nov 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...Northeast to east 20 to 25 knots. * WAVES/SEAS...Seas 5 to 8 feet over the Straits of Florida through this evening, subsiding to 4 to 7 feet overnight. Highest seas within the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
791 WHUS72 KKEY 110953 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 453 AM EST Mon Nov 11 2019 GMZ033>035-044-054-055-074-075-111100- /O.CAN.KKEY.SC.Y.0039.000000T0000Z-191111T1000Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 453 AM EST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Key West has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 10:55 PM EST, 5 hours 53 minutes earlier.
Area forecast discussion, Nov 8, 10:55 PM EST, 5 hours 53 minutes before
Area Forecast Discussion National Weather Service Key West FL 1055 PM EST Fri Nov 8 2019 .DISCUSSION... Water vapor imagery highlights a digging short wave trough over the northern Gulf Coast. A cold front over south-central Florida will be driven south tonight and Saturday by the Gulf Coast clipper. Ahead of the front, weak low-level convergence and an untapped tropical atmosphere should allow for scattered to numerous showers and storms to develop across the Keys, mainly 09Z through 15Z. There are showers and storms along the front at this time, and the thermodynamics over Florida are not as favorable as the warm and moist air mass lingering across the Keys. The forecast calls for 50-60% rain chances tonight through early Saturday afternoon, followed by freshening northeasterly breezes and lower humidity. The first cold front is upon us, find those jackets. No updates planned or needed at this time. && .MARINE... Small Craft Advisory likely will be required Saturday for all coastal waters of the Florida Keys due to northeast winds increasing to near 20 knots. From synopsis, a cold front now over south- central Florida will move through the coastal waters of the Florida Keys Saturday, reaching Cuba by late Saturday. Strong high pressure now over the Southeastern United States, will settle across Florida through the weekend, resulting in fresh to strong breezes across all coastal waters. Winds and seas will diminish Monday through Tuesday night, followed by freshening northeast to east breezes Wednesday and Wednesday night. && .AVIATION... A cold front over south-central Florida will surge south towards the EYW and MTH terminals tonight and Saturday morning, and based on the statistical guidance, shower and storm impacts are likely. Current radar and satellite imagery place scattered showers and storms along the front at this time, and the low-level fuel only gets better as it approaches the Keys. Just after the front and storms clear to the south, a short period of MVFR stratocumulus CIGS are possible, although we only highlight a SCT020 deck at this time. && .PRELIMINARY POINT TEMPS/POPS... Key West 76 83 75 82 / 50 60 30 20 Marathon 75 84 73 83 / 50 60 30 20 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && Public/Marine/Fire...CLR Aviation/Nowcasts....CLR Data Collection......NB Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 5:28 AM EST | Special Marine Warning | KEY | 62 min | |
| Nov 9, 7:15 AM EST | Special Marine Warning | KEY | 60 min | |
| Nov 9, 12:40 PM EST | Gale Warning | KEY | 4 hr |
Nearby
Small Craft Advisories in Florida, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.